Birth Control (Contraception) Expert Forum
irregular period after emergency contraceptive
About This Forum:

This Birth Control & Contraception forum is for questions and information regarding birth control and contraception. All questions will receive a personal answer from a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
irregular period after emergency contraceptive
Hi,
I'm a 24 year old weighing 45. Last Sept, I had my period on d 13th but had unprotected sex on d 23rd. I took postinor 2 (1st time i'll take a contraceptive) & my nxt period was 8 days (18th of Oct). The nxt cycle was 49 days (5th of Dec). Today is the 13th of Jan, & I stl haven't gotten my period. I'm worried cos for d past 5days, I've been getting mild cramps like I'm about to get my period but nothing. Shd I be bothered? Thanks.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
603463 tn?1220630455
Hi!
If you were my patient, I would not be too worried about pregnancy, although, I would want to rule it out, and would do a test.  I would be concerned about the possibility of Polycystic Ovary Syndrome.
I would check some blood tests such as thyroid, prolactin and fsh levels.
I would recommend checking in with your doctor!
Good Luck!
Dr B
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now